# SDR AALA961257

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF RIGHT AFT LAV FLOOR PAN WEB HAS HEAVY CORROSION IN AREA OF HOLE FOR DUMP SHUTE FLANGE.  REMOVED CORRODED AREA.  INSTALLED REPAIR PER SRM 51-40-2, PG 1-6.  (M)
